I have been prescribed alprazolam .25mg about 3 days ago now i have only taken a half to help me fall asleep once and now i am wondering if i take the whole pill like i was told to do would it make me feel high cause i used to be a drug user and the feeling of being high makes me have a panic attack. I'm 6'3 143 pounds. I just want to know if it is possible so i can not be afraid to take one if i get a panic attack.
I was also on Xanax one milligram for 2 years for sleep and panic attacks. I am a recovering drug user as well. I was also worried to start it at first but it really did help with sleep and it didn't give me any high feelings. It just calmed me down. I never had issues of wanting more. The only way that can happen is if you take more than needed. I hope this helps at least a little :) Mopeybean:)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.